# SDR DXTA2025110705596

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 18,520 hours, 14,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LAV EMERGENCY SIGN BELOW LAV SEST ( FWD FACING PANEL)   DOES NOT ILLUMINTATE.  RECONNECTED WIRES. OPS CHECK GOOD. IAW AMM 33-50-02
